Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Angheluta-Bauer, Luiza / Chen, Xi / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi / Yang, Xu


IMPACT FACTOR 2018: 1.033
5-year IMPACT FACTOR: 1.106

CiteScore 2018: 1.11

SCImago Journal Rank (SJR) 2018: 0.288
Source Normalized Impact per Paper (SNIP) 2018: 0.510

Mathematical Citation Quotient (MCQ) 2017: 0.12

Online
ISSN
2191-0294
See all formats and pricing
More options …
Just Accepted

Issues

Solution of a Quadratic Nonlinear Oscillator by the Piecewise Variational Iteration Method

Fazhan Geng,
Published Online: 2011-05-13 | DOI: https://doi.org/10.1515/IJNSNS.2010.11.S1.159

About the article

Published Online: 2011-05-13

Published in Print: 2010-12-01


Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 11, Issue Supplement, Pages 159–162, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/IJNSNS.2010.11.S1.159.

Export Citation

©2011 by Walter de Gruyter GmbH & Co..Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Mohammad Heydari, Ghasem Barid Loghmani, and Abdul-Majid Wazwaz
International Journal of Numerical Methods for Heat & Fluid Flow, 2017, Volume 27, Number 2, Page 358
[2]
M. Heydari, G. B. Loghmani, and S. M. Hosseini
Computational and Applied Mathematics, 2015, Volume 34, Number 1, Page 215

Comments (0)

Please log in or register to comment.
Log in